# SDR ANCF2017111801

- Difficulty date: November 18, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N632AV
- Make and model: Airbus A320-214
- Aircraft serial: 5632
- Aircraft time: 12,867 hours, 8,883 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED DURING TOUCH DOWN.  DURING CRUISE, LEFT FUEL TANK PUMP 1,  LOW PRESSURE AND ECAM ACTIONS ACCOMPLISHED.   IAW AMM 28-21-51, THE PB401 LT FUEL PUMP 21QA WAS REPLACED.
